Über die Cesäroschen Mittel Fourierscher Reihen

Szász, Ottó: Über die Cesäroschen Mittel Fourierscher Reihen. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (3). pp. 38-48. (1927)

[img] Cikk, tanulmány, mű
math_003_038-048.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1927
Volume: 3
Page Range: pp. 38-48
ISSN: 0324-5462
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13331

Actions (login required)

View Item View Item